Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2011, 12:37 AM CDT for 4 counties in Illinois. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 12:37 AM CDT (05:37 UTC)
- Expired
- Jun 11, 2011, 1:45 AM CDT
- In force
- 68 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 62 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 12:48 AM CDT | TSTM WND GST 58 | 4 W Olney, IL | MEASURED AT OLNEY-NOBLE AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS53 KILX 110537
SVRILX
ILC033-079-101-159-110645-
/O.NEW.KILX.SV.W.0155.110611T0537Z-110611T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 145 AM CDT.
* AT 1234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DIETERICH TO NOBLE TO 5 MILES SOUTHEAST OF CISNE...
AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...OLNEY...LAWRENCEVILLE...ROBINSON...BOGOTA...DUNDAS...
HIDALGO...WEST LIBERTY...CALHOUN...PARKERSBURG...STE. MARIE...
CLAREMONT...WILLOW HILL...SUMNER...CHAUNCEY...OBLONG...
HARDINVILLE...BRIDGEPORT...ANNAPOLIS AND EATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 8816 3860 8825 3862 8829 3872 8829
3881 8826 3885 8826 3886 8836 3917 8836
3915 8765 3909 8762 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749 3869 8752
3864 8761 3859 8761 3856 8766 3856 8815
TIME...MOT...LOC 0537Z 271DEG 47KT 3910 8830 3876 8819
3847 8832
WIND...HAIL 70MPH <.75IN
$$
SHIMON3 follow-up statements
190
WWUS53 KILX 110553
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 AM CDT SAT JUN 11 2011
ILC033-079-101-159-110645-
/O.CON.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CRAWFORD IL-
1253 AM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
EASTERN RICHLAND...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
145 AM CDT...
AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEWTON TO OLNEY TO PARKERSBURG...MOVING EAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
ROBINSON...LAWRENCEVILLE...STE. MARIE...SUMNER...OBLONG...
CHAUNCEY...HARDINVILLE...BRIDGEPORT...NEW HEBRON...BIRDS...ST.
FRANCISVILLE...FLAT ROCK...PALESTINE...RUSSELLVILLE...BERRYVILLE...
HELENA...RED HILLS STATE PARK...STOY...PETROLIA AND MOUNT CARMEL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3857 8811 3873 8814 3889 8817 3906 8818
3906 8757 3899 8756 3896 8751 3886 8754
3879 8749 3869 8752 3864 8761 3859 8761
3856 8766
TIME...MOT...LOC 0553Z 272DEG 42KT 3894 8805 3875 8798
3857 8800
WIND...HAIL 70MPH <.75IN
$$
SHIMON089
WWUS53 KILX 110613
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
113 AM CDT SAT JUN 11 2011
ILC079-159-110623-
/O.CAN.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
JASPER IL-RICHLAND IL-
113 AM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
3856 8766 3858 8790 3883 8790 3889 8795
3901 8795 3901 8758 3896 8751 3887 8754
3879 8749
TIME...MOT...LOC 0613Z 273DEG 36KT 3892 8782 3873 8775
3855 8777
$$
ILC033-101-110645-
/O.CON.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
LAWRENCE IL-CRAWFORD IL-
113 AM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD AND LAWRENCE COUNTIES UNTIL 145 AM CDT...
AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARDINVILLE TO BRIDGEPORT TO 8 MILES WEST OF ST.
FRANCISVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...ROBINSON...NEW HEBRON...ST. FRANCISVILLE...BIRDS...
FLAT ROCK...PALESTINE...RUSSELLVILLE...MOUNT CARMEL AIRPORT...
BILLETT...PINKSTAFF AND LAWRENCEVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
3856 8766 3858 8790 3883 8790 3889 8795
3901 8795 3901 8758 3896 8751 3887 8754
3879 8749
TIME...MOT...LOC 0613Z 273DEG 36KT 3892 8782 3873 8775
3855 8777
WIND...HAIL 70MPH <.75IN
$$
SHIMON358
WWUS53 KILX 110643
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT SAT JUN 11 2011
ILC033-101-110653-
/O.EXP.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
LAWRENCE IL-CRAWFORD IL-
143 AM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD AND LAWRENCE
COUNTIES WILL EXPIRE AT 145 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
3856 8766 3858 8790 3883 8790 3889 8795
3901 8795 3901 8758 3896 8751 3887 8754
3879 8749
TIME...MOT...LOC 0643Z 273DEG 36KT 3890 8743 3871 8737
3853 8739
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:47 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 10, 8:47 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 847 PM CDT FRI JUN 10 2011 .DISCUSSION... ISSUED 845 PM CDT FRI JUN 10 2011 FORECAST UPDATED AT 8 PM TO REMOVE THE SEVERE THUNDERSTORM WATCH IN SOUTHERN 6 COUNTIES WHICH EXPIRED AT 8 PM. SEVERE THUNDERSTORM WATCH CONTINUES UNTIL MIDNIGHT WEST OF PIATT...MOULTRIE AND SHELBY COUNTIES. ALSO UPDATED THE FORECAST TO INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS TO LIKELY OVERNIGHT SE OF I-55. LOWS BY SUNRISE TO RANGE FROM THE UPPER 50S AND LOWER 60S FROM I-55 NW TO THE LOWER 70S ALONG AND SE OF I-70. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE AT LEAST ANOTHER 3-4 HOURS ALONG AND SE OF THE IL RIVER. THESE THUNDERSTORMS EXTEND INTO CENTRAL MO AND MOVING E/NE. THUNDERSTORM CHANCES HAVE DIMINISHED NW OF THE IL RIVER REST OF TONIGHT BEHIND THE FRONTAL BOUNDARY WHICH LIES NEAR I-72. MODELS PUSH THIS FRONT SE INTO SOUTHEAST IL NEAR I-70 BY SUNRISE...THEN PUSH SE THROUGH SE IL DURING SAT MORNING. WEAK HIGH PRESSURE RIDGE OF 1022 MB NORTH OF THE GREAT LAKES INTO THE DAKOTAS TO RIDGE SOUTHWARD INTO NORTHERN AND CENTRAL IL DURING SAT RETURNING DRIER...COOLER AND LESS HUMID WEATHER. 07 && .AVIATION... ISSUED 642 PM CDT FRI JUN 10 2011 MAIN ISSUE WILL BE TIMING CONVECTION INTO THE TAF SITES THIS EVENING. BASED ON RADAR TIMING TOOLS...THUNDERSTORMS WILL IMPACT KSPI BETWEEN 00Z AND 02Z AND KDEC BETWEEN 01Z AND 03Z. GIVEN OUTFLOW BOUNDARY LIFTING NORTHWARD FROM THE I-70 CORRIDOR...STORMS WILL TEND TO DISSIPATE AND MAY NOT REACH AS FAR NORTHEAST AS KCMI. HAVE THEREFORE ONLY GONE WITH VCTS THERE. STORMS MAY AVOID KPIA AND KBMI AS WELL...BUT HAVE INCLUDED A PERIOD OF LIGHT RAIN WITH VCTS AT BOTH SITES. CONVECTION WILL DIMINISH AFTER MIDNIGHT AS COLD FRONT MOVES INTO THE AREA. ONCE FRONT PASSES...WINDS WILL SWITCH TO THE N/NW AND LOW CLOUDS CURRENTLY OVER IOWA WILL SPILL INTO CENTRAL ILLINOIS. HAVE THEREFORE BROUGHT CEILINGS DOWN INTO THE 1500 TO 2500FT RANGE BEGINNING AT KPIA BY AROUND 08Z THEN FURTHER EAST TO KCMI BY 15Z. LOW CLOUDS WILL GRADUALLY CLEAR FROM WEST TO EAST BY SATURDAY AFTERNOON. BARNES && .PREV DISCUSSION... ISSUED 308 PM CDT FRI JUN 10 2011 MODELS FAIRLY CONSISTENT AND LOOK SIMILAR IN THE OVERALL UPPER LEVEL PATTERN AND GENERAL SURFACE FEATURES. MODELS DIFFER AND HAVE TROUBLES HANDLING THE DETAILS OF WHEN AND WHERE THE PCPN WILL OCCUR...ESPECIALLY IN THE SHORT TERM OF TONIGHT. LONGER TERM MODELS CONTINUE TO SHOW AN UNSETTLED PATTERN THROUGH NEXT WEEK BRINGING CHANCES OF STORMS MOST OF THE TIME. MAIN CONCERNS ARE CHANCES OF PCPN TONIGHT AND THEN AGAIN NEXT WEEK. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT BOUNDARY HAS BECOME ACTIVE IN SOUTHEAST ILLINOIS WHERE BEST CONVERGENCE AND CAPE IS LOCATED AT. NORTHERN AREAS OF CWA ARE CAPPED BUT LARGE AREA OF PCPN SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN IOWA AND PARTS OF NORTHERN MISSOURI WILL CONTINUE TO MOVE ENE INTO THE NORTHERN THIRD OF ILLINOIS THIS EVENING. AS THIS SYSTEM CONTINUES TO MOVE EAST...SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THE STORMS IN THE SOUTHEAST WILL CONTINUE AS WELL WITH LOCALLY HEAVY RAINFALL POSSIBLE DUE TO THE SLOW MOVEMENT. THEN BRIEF HIGH PRSS WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY BEFORE THE CHANCES OF PCPN RETURNS FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. THE FRONT THAT PUSHES THROUGH THE AREA THIS AFTERNOON WILL MOVE SOUTH OF THE CWA BUT THEN MOVE BACK NORTH INTO MISSOURI AT THE END OF THE WEEKEND. THIS WILL BE THE FOCUS OF MORE SHOWERS AND STORMS FOR THE END OF THE WEEKEND AND INTO NEXT WEEK. THE CHANCES OF STORMS WILL BE CONFINED TO THE WESTERN PARTS OF THE CWA AS NOCTURNAL CONVECTION WILL BE THE LIKELY MODE THROUGH THE PERIOD. TEMPS SHOULD BE ON THE COOLER SIDE...BELOW NORMAL...DUE TO PCPN AND CLOUD COVER. LONG TERM...TUESDAY THROUGH FRIDAY THE FRONT WILL REMAIN JUST TO THE WEST OF THE CWA AT THE BEGINNING OF THE PERIOD...BUT SLOWLY INCH EASTWARD DURING THE PERIOD. THIS WILL INCREASE CHANCES OF PCPN EASTWARD. THERE WILL BE PERIODS OF DRY WEATHER BUT WITH RIDGE TO THE EAST AND CONTINUED SOUTHWEST FLOW ALOFT...AND FRONTAL SYSTEM TO THE WEST OR OVER THE CWA...PCPN WILL CONTINUE. FINALLY A LOW PRSS AREA DEVELOPS PUSHES THE FRONT NORTH THROUGH THE AREA AS A WARM FRONT...FOLLOWED BY A COLD FRONT WED AND WED NIGHT. CHANCES OF PCPN WILL CONTINUE WITH THIS SYSTEM PASSAGE. ANOTHER HI PRSS AREA WILL MOVE IN LATER IN THE WEEK AND BRING DRY WEATHER FOR THUR THROUGH FRIDAY. TEMPS WILL RETURN TO NORMAL THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 3:22 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT FRI JUN 10 2011 ILZ027>031-036>038-040>043-047>051-111100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. FLOODING ON THE ILLINOIS RIVER WILL CONTINUE FROM PEORIA DOWNSTREAM THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM. ILZ044>046-052>057-061-111100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 322 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT. FLOODING ON THE WABASH RIVER WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM CHANCES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT. BARNES
In the hours before
Special weather statement, Jun 10, 9:16 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 916 PM CDT FRI JUN 10 2011 ILZ044-045-053>056-110315- CHAMPAIGN-COLES-DOUGLAS-MACON-MOULTRIE-PIATT- 916 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHEASTERN COLES... NORTHERN MOULTRIE...SOUTHEASTERN MACON...SOUTHERN CHAMPAIGN AND SOUTHERN PIATT COUNTIES UNTIL 1015 PM CDT... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNT ZION...OR 7 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 35 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CERRO GORDO... LOVINGTON... HAMMOND... BEMENT... ARTHUR... ATWOOD... OTHER LOCATIONS AFFECTED INCLUDE...HERVEY CITY...DECATUR AIRPORT... OAKLEY...LAKE CITY...LA PLACE AND GARRETT. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4011 8804 3965 8798 3966 8897 3985 8904 TIME...MOT...LOC 0216Z 256DEG 32KT 3977 8883 SHIMON
Special weather statement, Jun 10, 9:24 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 924 PM CDT FRI JUN 10 2011 ILZ038-043>046-110330- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 924 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT...NORTHERN CHAMPAIGN...NORTHERN PIATT...SOUTHEASTERN MCLEAN AND WESTERN VERMILION COUNTIES UNTIL 1030 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF CLINTON...MOVING EAST AT 40 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARMER CITY... MANSFIELD... LAKE OF THE WOODS... MAHOMET... FISHER... THOMASBORO... OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE AND ROYAL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4040 8794 4012 8794 4013 8878 4036 8879 TIME...MOT...LOC 0224Z 268DEG 33KT 4025 8871 SHIMON
Local storm report, Jun 10, 10:18 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST SAVOY 40.06N 88.25W
06/10/2011 M58 MPH CHAMPAIGN IL ASOS
AT CHAMPAIGN AIRPORT
&&
LAUFENBERGSpecial weather statement, Jun 10, 10:23 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI JUN 10 2011
ILZ036-040-041-047-110430-
CASS-FULTON-MASON-SCHUYLER-
1023 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS...SCHUYLER...
SOUTHERN FULTON AND WESTERN MASON COUNTIES UNTIL 1130 PM CDT...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROOKLYN...OR 16 MILES SOUTHWEST OF
MACOMB...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
LITTLETON...
RUSHVILLE...
VERMONT...
ASTORIA...
BROWNING...
OTHER LOCATIONS AFFECTED INCLUDE...WEINBERG KING STATE PARK...
HUNTSVILLE...RAY...MARBLETOWN...SNICARTE AND BLUFF CITY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4028 9091 4029 9081 4028 9046 4038 9045
4037 9003 4000 9010 4017 9092
TIME...MOT...LOC 0323Z 276DEG 30KT 4027 9082
SHIMONLocal storm report, Jun 10, 11:01 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG WINCHESTER 39.63N 90.46W
06/10/2011 SCOTT IL CO-OP OBSERVER
TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
POLES SNAPPED...NO POWER IN WINCHESTER
&&
FIFTEEN POWER POLES WERE DAMAGED INSTEAD OF NINE
LAUFENBERGLocal storm report, Jun 10, 11:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL MASON 38.95N 88.63W
06/10/2011 M0.75 INCH EFFINGHAM IL EMERGENCY MNGR
0257 PM HAIL 2 E BIRDS 38.84N 87.63W
06/10/2011 M0.88 INCH LAWRENCE IL CO-OP OBSERVER
PEA TO NICKEL-SIZED HAIL
0330 PM HAIL 1 N EDGEWOOD 38.94N 88.66W
06/10/2011 E0.75 INCH EFFINGHAM IL MESONET
0332 PM HAIL EDGEWOOD 38.92N 88.66W
06/10/2011 E0.88 INCH EFFINGHAM IL PUBLIC
NICKEL-SIZED HAIL COVERING THE GROUND
0440 PM FLASH FLOOD 2 S IOLA 38.81N 88.63W
06/10/2011 CLAY IL EMERGENCY MNGR
CREEKS OUT OF THEIR BANKS AND FIELDS FLOODED
0440 PM FLASH FLOOD 1 N OSKALOOSA 38.76N 88.65W
06/10/2011 CLAY IL EMERGENCY MNGR
ROADS FLOODED
0623 PM HAIL WINCHESTER 39.63N 90.46W
06/10/2011 M1.25 INCH SCOTT IL CO-OP OBSERVER
HAIL HAPPENED WITH WINDS UP TO 55 MILES PER HOUR
0625 PM TSTM WND DMG WINCHESTER 39.63N 90.46W
06/10/2011 SCOTT IL CO-OP OBSERVER
TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
POLES SNAPPED...NO POWER IN WINCHESTER
0642 PM HAIL 1 W LYNNVILLE 39.69N 90.37W
06/10/2011 M1.00 INCH MORGAN IL EMERGENCY MNGR
0655 PM TSTM WND DMG 4 W BROOKLYN 40.23N 90.84W
06/10/2011 SCHUYLER IL LAW ENFORCEMENT
ONE LARGE TREE UPROOTED AND SEVERAL PINE TREES SNAPPED
OFF
0659 PM HAIL 4 W BROOKLYN 40.23N 90.84W
06/10/2011 E1.75 INCH SCHUYLER IL LAW ENFORCEMENT
0813 PM TSTM WND DMG PETERSBURG 40.01N 89.85W
06/10/2011 MENARD IL MESONET
20-FOOT ORNAMENTAL TREE SNAPPED 3 FEET ABOVE
GROUND...LARGE MAPLE TREE LOST A 4-INCH DIAMATER BRANCH
OVER ROUTE 97
0815 PM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
06/10/2011 M0.86 INCH MENARD IL COCORAHS
RAIN RECEIVED IN 20 MINUTES
1001 PM TSTM WND GST SAVOY 40.06N 88.25W
06/10/2011 M58.00 MPH CHAMPAIGN IL ASOS
AT CHAMPAIGN AIRPORT
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:15 PM CDT | Tornado Warning | ILX | Cass, Fulton, Mason, Schuyler | 45 min |
| Jun 10, 7:27 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 10, 8:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| Jun 10, 9:16 PM CDT | Special Weather Statement | ILX | Douglas, Macon | 59 min |
| Jun 10, 9:24 PM CDT | Special Weather Statement | ILX | Champaign | 66 min |
| Jun 10, 9:49 PM CDT | Areal Flood Advisory | ILX | Macon, Moultrie, Piatt | 4 hr |
| Jun 10, 10:16 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 48 min |
| Jun 10, 10:23 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| Jun 10, 11:53 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 52 min |
| Jun 11, 12:31 AM CDT | Areal Flood Advisory | ILX | Clay, Effingham | 6 hr |
| Jun 11, 1:18 AM CDT | Areal Flood Advisory | ILX | Cumberland, Jasper, Richland | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.